Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 53, NWS Fort Worth, TX

May 9, 2015Collin County, Texas

NWS Fort Worth, TX issued this river flood warning at May 9, 2015, 9:37 AM CDT for Collin County, Texas. It took effect at May 9, 2015, 8:17 PM CDT. It was in force for 63 hr.

The area

The counties it named.

The facts

Issued
May 9, 2015, 9:37 AM CDT (14:37 UTC)
In effect from
May 9, 2015, 8:17 PM CDT
Expired
May 12, 2015, 10:47 AM CDT
In force
63 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Collin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Fork Trinity River at McKinney (MCKT2). The gauge peaked at 17.57 ft at May 10, 2015, 2:00 AM CDT.

actionminormoderate152005/0905/1005/1105/1205/13
Action stage
14 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08059000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at May 9, 7:39 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 9, 7:39 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
739 AM CDT SAT MAY 9 2015

.AVIATION...
AN UPPER LEVEL LOW OVER COLORADO WILL CONTINUE TO PRODUCE
LARGE SCALE LIFT ACROSS NORTH AND CENTRAL TEXAS THROUGH THE
NEXT 48 HOURS. WE WILL CONTINUE TO SEE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS THROUGH MONDAY. IFR CONDITIONS TO
PREVAIL THROUGH 16Z WITH CEILINGS 400 TO 800 FEET AND 3-5SM BR.
STARTING AT 16Z HAVE SHOWN CEILINGS IMPROVING TO MVFR WITH
VICINITY THUNDERSTORMS. THE EXACT TIMING OF WHEN THE STORMS
WILL AFFECT THE AIRPORTS HAS BEEN VERY DIFFICULT...SO HAVE
JUST INCLUDED VCTS DURING THE MOST LIKELY TIMES. CEILINGS MAY
IMPROVE TO VFR MID TO LATE AFTERNOON...BUT WILL GO BACK DOWN TO
MVFR BY 04Z SUNDAY.

58

&&

.PREV DISCUSSION... /ISSUED 322 AM CDT SAT MAY 9 2015/

...MORE STRONG TO SEVERE THUNDERSTORMS AND FLOODING PROBLEMS THIS
WEEKEND...

AN ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION THROUGH
THE WEEKEND AS AN UPPER LOW OVER NORTHERN ARIZONA MOVES THROUGH
SOUTHERN COLORADO AND INTO THE CENTRAL AND NORTHERN PLAINS ON
SUNDAY NIGHT. SEVERAL SHORT WAVES WILL MOVE ACROSS NORTH/CENTRAL
TEXAS THIS WEEKEND AND PRODUCE SEVERAL ROUNDS OF STRONG TO SEVERE
CONVECTION AND AREAS OF HEAVY RAINFALL. TWO DAY RAIN TOTALS MAY
EXCEED 3 INCHES IN SOME LOCATIONS AND PRODUCE BOTH LOCALIZED
FLASH FLOODING AND LONG DURATION AREAL FLOODING. THUS...WE HAVE
EXPANDED AND EXTENDED THE CURRENT FLOOD WATCH TO COVER AREAS ALONG
AND NORTH OF A BRECKENRIDGE TO DALLAS TO GREENVILLE TO PARIS LINE
THROUGH MONDAY 7 AM.

OUR AIR MASS WILL NOT BE MUCH DIFFERENT THIS WEEKEND AS VERY
UNSTABLE AIR CONTINUES TO FEED NORTH OVER THE REGION WHILE STRONG
UPPER UPPER DYNAMICS PROVIDE FOR LARGE SCALE ASCENT. ON
SATURDAY...FORECAST SOUNDINGS SHOW ANOTHER POTENTIAL FOR
SUPERCELLS AS HODOGRAPHS SHOW SIGNIFICANT SFC-3KM HELICITY OF
200-400 M2/S2...SFC CAPE OF 2000-2500 J/KG AND 0-6KM BULK SHEAR OF
35-50 KNOTS. ON SUNDAY...THE HELICITY IS DOWN TO AROUND 250
M2/S2...WHILE SFC CAPE REMAINS AROUND 2500 J/KG AND 0-6KM BULK
SHEAR INCREASES TO 45 TO 55 KNOTS. AGAIN...THUNDERSTORMS WILL BE
CAPABLE OF LARGE HAIL AND DAMAGING WINDS...AND ANY SUPERCELL COULD
PRODUCE A TORNADO.

COME MONDAY...WE STILL THINK A COLD FRONT WILL SWING THROUGH THE
CWA AND PUSH THE CONVECTION TO THE SOUTHERN CWA. THE FRONT SHOULD
MOVE SOUTH OF THE CWA FOR TUESDAY THEN STALL TO OUR SOUTH ON
WEDNESDAY. IT SHOULD LIFT BACK NORTH ACROSS THE CWA ON THURSDAY.
THE NEARBY PROXIMITY OF THE FRONT AND UNSTABLE AIR ALONG IT AND
ABOVE IT ALONG WITH CONTINUED SOUTHWESTERLY FLOW ALOFT AND SEVERAL
SHORT WAVE TROUGHS...WILL RESULT IN DAILY CONVECTION THROUGH LATE
WEEK. ONE OF THE SHORT WAVE TROUGHS ARRIVES TUESDAY AND ANOTHER
ONE ON WEDNESDAY AFTERNOON AND NIGHT. A THIRD ARRIVES FOR FRIDAY.
THUS...CONVECTION SHOULD BE A DAILY EVENT FOR MUCH OF THE CWA
TUESDAY THROUGH THURSDAY...BUT FORECAST SOUNDING SHOW THE AIR
MASS LESS UNSTABLE AND NEARLY MOIST ADIABATIC WITH HIGH PWATS
VALUES WHICH WOULD LIMIT OUR SEVERE POTENTIAL BUT INCREASE THE
POTENTIAL FOR HEAVY DOWNPOURS. COME FRIDAY THE AIR MASS BECOMES
MORE UNSTABLE WITH CAPE RISING ABOVE 2000J/KG.  75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  81  69  80  64  77 /  70  60  80  80  30
WACO, TX              84  69  82  66  80 /  60  50  80  80  60
PARIS, TX             80  69  79  64  77 /  60  60  80  80  40
DENTON, TX            79  67  78  61  75 /  70  60  80  80  20
MCKINNEY, TX          80  67  79  63  76 /  70  60  80  80  30
DALLAS, TX            81  69  80  64  77 /  70  60  80  80  30
TERRELL, TX           81  70  81  66  79 /  60  60  80  80  50
CORSICANA, TX         83  71  82  67  80 /  60  40  70  80  60
TEMPLE, TX            85  70  83  66  81 /  60  40  70  80  60
MINERAL WELLS, TX     81  67  78  61  74 /  60  60  80  60  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>105-
115>120.

&&

58/91
Hazardous weather outlook, May 9, 4:07 AM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
407 AM CDT SAT MAY 9 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101130-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
407 AM CDT SAT MAY 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL
TEXAS TODAY AND TODAY. SOME STORMS ARE EXPECTED TO BECOME
SEVERE THIS AFTERNOON AND EVENING...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...
HEAVY RAINFALL MAY RESULT IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS SUNDAY THROUGH FRIDAY. THE BEST CHANCES OF SEVERE
WEATHER DURING THIS PERIOD WILL BE ON SUNDAY WHEN SOME STORMS WILL
BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES. FLASH FLOODING WILL ALSO BE POSSIBLE THROUGH SUNDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING
ACROSS NORTH AND CENTRAL TEXAS.

In the hours before

Special weather statement, May 9, 5:46 AM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
546 AM CDT SAT MAY 9 2015

TXZ100-115-091130-
STEPHENS TX-YOUNG TX-
546 AM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR YOUNG AND NORTHERN STEPHENS
COUNTIES UNTIL 630 AM CDT...

AT 545 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CRYSTAL FALLS...OR 10 MILES NORTHWEST OF BRECKENRIDGE...MOVING
NORTHEAST AT 45 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRAHAM...BRECKENRIDGE...OLNEY...CRYSTAL FALLS...NEWCASTLE AND US-
180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3295 9910 3296 9895 3340 9895 3340 9842
      3295 9843 3295 9857 3287 9858 3265 9910
TIME...MOT...LOC 1045Z 239DEG 37KT 3291 9898

DUNN
Special weather statement, May 9, 6:43 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 AM CDT SAT MAY 9 2015

TXZ101-091230-
JACK TX-
643 AM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR JACK COUNTY UNTIL 730 AM CDT...

AT 643 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BRYSON...OR 13 MILES NORTHEAST OF GRAHAM...MOVING NORTHEAST AT 40
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSBORO...BRYSON AND NEWPORT.

LAT...LON 3347 9798 3344 9798 3343 9792 3324 9792
      3302 9842 3346 9842 3347 9837
TIME...MOT...LOC 1143Z 242DEG 34KT 3320 9838

DUNN
Special weather statement, May 9, 7:37 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 AM CDT SAT MAY 9 2015

TXZ091-091315-
MONTAGUE TX-
737 AM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONTAGUE COUNTY UNTIL
815 AM CDT...

AT 736 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEWPORT...OR 15 MILES NORTH OF JACKSBORO...MOVING NORTHEAST AT 30
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOWIE...NOCONA AND STONEBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3366 9757 3344 9788 3343 9789 3343 9793
      3344 9794 3344 9798 3366 9798 3385 9780
TIME...MOT...LOC 1236Z 225DEG 26KT 3343 9807

DUNN
Special weather statement, May 9, 8:09 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 AM CDT SAT MAY 9 2015

TXZ091-091400-
MONTAGUE TX-
809 AM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR MONTAGUE COUNTY UNTIL 900 AM
CDT...

AT 808 AM CDT...EMERGENCY MANAGEMENT REPORTED A STRONG THUNDERSTORM
NEAR BOWIE THAT WAS PRODUCING NICKEL SIZE HAIL.  THIS STORM IS
MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE... BOWIE...ST. JO...FORESTBURG AND
SUNSET.

LAT...LON 3385 9748 3350 9749 3343 9762 3344 9798
      3362 9797 3385 9749
TIME...MOT...LOC 1308Z 232DEG 35KT 3352 9784

DUNN
Special weather statement, May 9, 9:07 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
907 AM CDT SAT MAY 9 2015

TXZ102-103-091430-
WISE-DENTON-
907 AM CDT SAT MAY 9 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTERN WISE AND WESTERN DENTON
COUNTIES...

AT 906 AM CDT...A STRONG THUNDERSTORM WAS NEAR NEW FAIRVIEW...OR 8
MILES SOUTHEAST OF DECATUR...MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DENTON...SANGER...DECATUR...BRIAR...PECAN ACRES...KRUM...ARGYLE...
JUSTIN...NORTHLAKE...ALVORD...NEW FAIRVIEW...AURORA...BOYD...CORRAL
CITY...RHOME...PONDER AND NEWARK.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 472.
 INTERSTATE 35W BETWEEN MILE MARKERS 77 AND 85.
 INTERSTATE 35E NEAR MILE MARKER 466.

LAT...LON 3313 9712 3299 9754 3299 9755 3324 9770
      3340 9775 3343 9727 3343 9723
TIME...MOT...LOC 1406Z 247DEG 38KT 3317 9746

79

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:05 PM CDTFlash Flood WarningFWDFannin, Lamar3 hr
May 8, 7:05 PM CDTTornado WarningFWDYoung43 min
May 8, 7:06 PM CDTSevere Thunderstorm WarningFWDJack39 min
May 8, 7:10 PM CDTTornado WarningFWDMontague50 min
May 8, 7:17 PM CDTSevere Thunderstorm WarningFWDStephens, Young58 min
May 8, 7:30 PM CDTSevere Thunderstorm WarningFWDMontague60 min
May 8, 7:38 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Navarro3 hr
May 8, 7:44 PM CDTFlash Flood WarningFWDYoung3 hr
May 8, 7:48 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young57 min
May 8, 7:54 PM CDTTornado WarningFWDMontague15 min
May 8, 8:28 PM CDTSevere Thunderstorm WarningFWDMontague47 min
May 8, 8:35 PM CDTSevere Thunderstorm WarningFWDCooke55 min
May 8, 8:46 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young59 min
May 8, 8:49 PM CDTFlash Flood WarningFWDStephens3 hr
May 8, 9:34 PM CDTFlash Flood WarningFWDCooke3 hr
May 8, 9:43 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens, Young62 min
May 8, 9:57 PM CDTSpecial Weather StatementFWDWise48 min
May 8, 10:07 PM CDTAreal Flood WarningFWDMontague3 hr
May 8, 10:25 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young26 min
May 8, 10:32 PM CDTAreal Flood WarningFWDCooke3 hr
May 8, 10:33 PM CDTSevere Thunderstorm WarningFWDGrayson42 min
May 8, 10:36 PM CDTAreal Flood WarningFWDYoung3 hr
May 8, 10:43 PM CDTSevere Thunderstorm WarningFWDStephens62 min
May 8, 11:43 PM CDTSevere Thunderstorm WarningFWDStephens47 min
May 8, 11:47 PM CDTSpecial Weather StatementFWDLamar43 min
May 8, 11:49 PM CDTFlash Flood WarningFWDStephens3 hr
May 9, 12:14 AM CDTSevere Thunderstorm WarningFWDPalo Pinto39 min
May 9, 3:08 AM CDTAreal Flood WarningFWDStephens6 hr
May 9, 5:46 AM CDTSpecial Weather StatementFWDYoung44 min
May 9, 6:30 AM CDTSevere Thunderstorm WarningFWDYoung35 min
May 9, 6:43 AM CDTSpecial Weather StatementFWDJack47 min
May 9, 6:54 AM CDTSevere Thunderstorm WarningFWDJack50 min
May 9, 7:37 AM CDTSpecial Weather StatementFWDMontague38 min
May 9, 8:09 AM CDTSpecial Weather StatementFWDMontague51 min
May 9, 8:33 AM CDTAreal Flood AdvisoryFWDMontague3 hr
May 9, 8:37 AM CDTRiver Flood WarningFWDHunt44 hr
May 9, 9:07 AM CDTSpecial Weather StatementFWDWise23 min
May 9, 9:14 AM CDTAreal Flood AdvisoryFWDWise2 hr
May 9, 9:20 AM CDTRiver Flood WarningFWDYoung28 hr
May 9, 9:37 AM CDTRiver Flood WarningFWDDallas27 hr
May 9, 9:37 AM CDTRiver Flood WarningFWDHenderson, Navarro5 days
May 9, 9:49 AM CDTSpecial Weather StatementFWDDenton41 min
May 9, 10:06 AM CDTAreal Flood AdvisoryFWDCooke, Denton114 min
May 9, 10:23 AM CDTSpecial Weather StatementFWDCollin, Denton, Grayson67 min
May 9, 10:26 AM CDTFlash Flood WarningFWDCollin, Cooke, Denton, Grayson6 hr
May 9, 10:31 AM CDTAreal Flood WarningFWDWise119 min
May 9, 11:44 AM CDTSpecial Weather StatementFWDFannin61 min
May 9, 12:11 PM CDTFlash Flood WarningFWDFannin3 hr
May 9, 12:19 PM CDTSpecial Weather StatementFWDFannin, Lamar41 min
May 9, 12:25 PM CDTAreal Flood WarningFWDWise3 hr
May 9, 12:45 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar45 min
May 9, 1:19 PM CDTSpecial Weather StatementFWDGrayson26 min
May 9, 1:41 PM CDTSpecial Weather StatementFWDGrayson34 min
May 9, 1:49 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar56 min
May 9, 2:06 PM CDTSpecial Weather StatementFWDGrayson39 min
May 9, 2:35 PM CDTAreal Flood AdvisoryFWDLamar115 min
May 9, 3:14 PM CDTAreal Flood WarningFWDFannin3 hr
May 9, 3:18 PM CDTAreal Flood AdvisoryFWDWise117 min
May 9, 3:22 PM CDTRiver Flood WarningFWDCollin51 hr
May 9, 3:22 PM CDTRiver Flood WarningFWDDenton17 hr
May 9, 3:44 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens61 min
May 9, 4:26 PM CDTAreal Flood WarningFWDLamar3 hr
May 9, 4:28 PM CDTTornado WarningFWDEastland47 min
May 9, 4:34 PM CDTAreal Flood WarningFWDCollin, Denton3 hr
May 9, 4:41 PM CDTSevere Thunderstorm WarningFWDYoung64 min
May 9, 4:41 PM CDTSevere Thunderstorm WarningFWDEastland64 min
May 9, 4:46 PM CDTTornado Warning Tornado observedFWDEastland29 min
May 9, 4:47 PM CDTSpecial Weather StatementFWDCooke43 min
May 9, 4:55 PM CDTTornado Warning Tornado observedFWDCooke35 min
May 9, 5:20 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson55 min
May 9, 5:28 PM CDTTornado WarningFWDDelta, Hopkins, Lamar20 min
May 9, 5:39 PM CDTFlash Flood WarningFWDEastland6 hr
May 9, 5:42 PM CDTSevere Thunderstorm WarningFWDYoung63 min
May 9, 5:42 PM CDTTornado WarningFWDEastland33 min
May 9, 5:42 PM CDTTornado WarningFWDCooke22 min
May 9, 5:44 PM CDTSevere Thunderstorm WarningFWDEastland61 min
May 9, 5:58 PM CDTTornado WarningFWDYoung32 min
May 9, 5:59 PM CDTFlash Flood WarningFWDYoung2 hr
May 9, 6:06 PM CDTTornado WarningFWDGrayson24 min
May 9, 6:09 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto66 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.